# SDR F3LA00045

- Difficulty date: April 18, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED 1.6 INCH CRACKED IN RIGHT ENGINE INBOARD FIXED COWL AT LAST RIB, UPPER CROSS U-CHANNEL.  MAINTENANCE FABRICATED REPLACEMENT U-CHANNEL, SHIMS AND CORNER BRACE PER SRM 54-10-2.  (M)
